# SDR 2002UALA01324

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 39,716 hours, 11,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FLOOR BEAM UPPER T-CAP AT STATION 324 STRINGER 17R 38 RBL TO 63 RBL HAD EXCESSIVE MATERIAL REMOVED IN PROCESS OF CORROSION CLEAN UP.  MAJOR REPAIR ACCOMPLISHED.  REMOVED SECTION OF T-CAP FROM 9 LBL TO 63 RBL AND INSTALLED REPLACEMENT T-CAP.
